Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Birth control for 3 years, due for periods, brown discharge, dizzy, loss of appetite. Suggestion?

Hi I have been on Apri Birthcontrol for 3 years now and still am and I am due for my period next week but I have noticed some light brown discharge and I have been feeling very dizzy and have had a loss of appetite . I did have a uti a couple days ago and took medicine to clear it up, not sure if this has anything to do with it.
Asked On : Sat, 10 Nov 2012
Answers:  0 Views:  41 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor